# SDR ASOA201001205

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 27,213 hours, 23,395 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Part number: UNK
- Condition: False Activation
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED 3 AMBER MESSAGES SPOILERON FLIGHT SPOILERS, AND GRND SPOILER DEPLOY MESSAGES. (EMERGENCY DECLARED)  C/W FIM 27-60-00 FOR SPOILERON, FLIGHT SPOILERS, AND GROUND SPOILER DEPLOY CAUTION MESSAGES, NO FAULTS FOUND. OPS TEST OF THE SPOILERON FLIGHT SPOILERS, AND GRND SPOILERS GOOD. ACFT OK FOR SERVICE. (CLOSED)
